Convex-cocompactness of Kleinian groups and conformally flat manifolds with positive scalar curvature

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give a sufficient condition for a higher dimensional Kleinian group Γ ⊂ Isom(ℍn+1) to be convex cocompact in terms of the critical exponent of Γ. As a consequence, we see that the fundamental group of a compact conformally flat manifold with positive scalar curvature is hyperbolic in the sense of Gromov. We give some other applications to geometry and topology of conformally flat manifolds with positive scalar curvature.

Original languageEnglish
Pages (from-to)3731-3740
Number of pages10
JournalProceedings of the American Mathematical Society
Volume130
Issue number12
DOIs
Publication statusPublished - 2002 Dec 1
Externally publishedYes

Keywords

  • Conformally flat
  • Convex cocompact
  • Higher A-genus
  • Positive scalar curvature

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convex-cocompactness of Kleinian groups and conformally flat manifolds with positive scalar curvature'. Together they form a unique fingerprint.

Cite this